MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET

ROCHE DIAGNOSTICS COAGUCHEK SOFTCLIX; BLOOD LANCET
Catalog Number 07313462001
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of an issue with the coaguchek xs softclix.The customer alleged the lancet was protruding from the dial end cap before firing and it will not work.The lancet was seated properly and the dial cap was on correctly.There was no accidental stick due to the issue.
 
Additional Manufacturer Narrative
The device was requested to be returned for investigation.Due to a lack of information from the complainant, we were unable to determine the actual manufacturer of the product, and g1 manufacturing site information reflects the same information as the g1 contact office.
 
Additional Manufacturer Narrative
As no product was returned, further investigation was not possible.The investigation did not identify a root cause.Section h4: the year is the only known part of manufacture date.We have defaulted to the first of the year.Medwatch field d4 lot no, g1, and h4 were updated.

Brand Name
COAGUCHEK SOFTCLIX
Common Device Name
BLOOD LANCET
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
RPD - INDIANAPOLIS
9115 hague road
indianapolis IN 46250
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17913354
Report Number1823260-2023-03253
Device Sequence Number6777182
Product Code FMK
UDI-Device Identifier07613336173046
UDI-Public07613336173046
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number07313462001
Device Lot NumberBBH146
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer11/13/2023
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown